The unknown silent drug reaction in acne patients: rare case of isotretinoin-induced haematuria. - Physician's Weekly


Advertisement

The unknown silent drug reaction in acne patients: rare case of isotretinoin-induced haematuria.

Aug 28, 2023

ABOUT THE CONTRIBUTORS

  • Igor Kapetanovic

    Clinic of Dermatovenereology, Clinical Center of Serbia, Belgrade, Serbia.

    Dubravka Zivanovic

    Clinic of Dermatovenereology, Clinical Center of Serbia, Belgrade, Serbia.

    School of Medicine, University of Belgrade, Belgrade, Serbia.

    Margita Mijuskovic

    Clinic of Dermatovenereology, Clinical Center of Serbia, Belgrade, Serbia.

    Snezana Minic

    Clinic of Dermatovenereology, Clinical Center of Serbia, Belgrade, Serbia.

    School of Medicine, University of Belgrade, Belgrade, Serbia.

REFERENCES & ADDITIONAL READING

PubMed

MORE ARTICLES BELOW

Physician’s Weekly Daily Brief

The latest articles and insights from your colleagues in your specialty(ies) of choice.